# SDR EIA2003144

- Difficulty date: October 20, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 2,139 cycles
- Engine: Pwa JT9D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF A/C DUCTS, CHAFFING WAS FOUND ON UPPER AND LOWER SKINS AND ON NUMEROUS FASTENERS AT STA. 980 STRINGER 39 LAP JOINT.  REPAIRED DAMAGE ON UPPER AND LOWER SKINS AND FASTENERS AT STA. 980 STRINGER 39L, LAP JOINT IAW B747 SRM 53-30-03 FIG 13 AND B747 SRM 53-10-03, FIG 1.
